# SDR CALA2017060401668

- Difficulty date: June 4, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 76,131 hours, 28,574 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: D53480082246247
- Condition: Cracked
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT PASSENGER DOOR, FRAME 68, SECOND STOP FITTING UP FROM FLOOR LOWER INBOARD HOLE IS CRACKED IN FRAME LAYER AT 5 POSITION.  EVALUATED AND REPAIRED NR 2 STOP FITTING ON LT FRAME 68 IAW SRM 53-41-12-300-011.  REQUIRES INSPECTION AT 17,100FC, 34,200FH AND INTERVALS OF 5200FC,10,400FH FROM REPAIR EMBODIMENT.
